Construction of fundamental families of solutions and the problem of their connection for a linear differential equation of hydrodynamic type with point rotatio
Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 948-956
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_6_a3,
author = {M. A. Kovalevsky},
title = {Construction of fundamental families of solutions and the problem of their connection for a linear differential equation of hydrodynamic type with point rotatio},
journal = {Differencialʹnye uravneni\^a},
pages = {948--956},
year = {1982},
volume = {18},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_6_a3/}
}
TY - JOUR AU - M. A. Kovalevsky TI - Construction of fundamental families of solutions and the problem of their connection for a linear differential equation of hydrodynamic type with point rotatio JO - Differencialʹnye uravneniâ PY - 1982 SP - 948 EP - 956 VL - 18 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_6_a3/ LA - ru ID - DE_1982_18_6_a3 ER -
%0 Journal Article %A M. A. Kovalevsky %T Construction of fundamental families of solutions and the problem of their connection for a linear differential equation of hydrodynamic type with point rotatio %J Differencialʹnye uravneniâ %D 1982 %P 948-956 %V 18 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1982_18_6_a3/ %G ru %F DE_1982_18_6_a3
M. A. Kovalevsky. Construction of fundamental families of solutions and the problem of their connection for a linear differential equation of hydrodynamic type with point rotatio. Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 948-956. http://geodesic.mathdoc.fr/item/DE_1982_18_6_a3/